# SDR ASAA0944166

- Difficulty date: December 27, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 33,450 hours, 18,080 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE CUTOUT FASTENER HOLE HAS CRACK INDICATION IN THE FITTING AT BS 304 WL 259.  R&R L1 DOOR UPPER HINGE FITTING AT BS 304 WL 259.
